Article Text

Download PDFPDF
Unexpected outcome (positive or negative) including adverse drug reactions
Adverse skin reactions following intravitreal bevacizumab injection
  1. S Ameen1,
  2. M Entabi2,
  3. N Lee2,
  4. A Stavrakoglou3
  1. 1Department of Ophthalmology, Western Eye Hospital, London, UK
  2. 2Department of Ophthalmology, Hillingdon Hospital, Middlesex, Uxbridge, UK
  3. 3Department of Dermatology, Hillingdon Hospital, Middlesex, Uxbridge, UK
  1. Correspondence to S Ameen, sallyameen{at}yahoo.co.uk

Summary

The authors describe two separate cases of skin eruption following intravitreal bevacizumab injection with evidence to suggest that these were adverse drug reactions to bevacizumab. The authors also discuss how each case was treated and report on the final outcome.

View Full Text

Statistics from Altmetric.com

Footnotes

  • Competing interests None.

  • Patient consent Obtained.

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.